| Catalog Number |
42517400510 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a revision total knee arthroplasty, the tibial articular surface provisional instrument fractured.There was no patient impact and no adverse events have been reported as a result of the malfunction.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.H6: proposed component (annex g) code is mechanical (g04) - provisional top.A visual inspection of the returned item found it to exhibit signs of repeated use (nicked / gouged) and the medial feature has fractured off.All pieces were returned.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.